A combinatorial lemma on the existence of convex means and its application to weak compactness
Matematika, Tome 10 (1966) no. 6, pp. 44-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1966_10_6_a2,
author = {V. Pt\'ak},
title = {A combinatorial lemma on the existence of convex means and its application to weak compactness},
journal = {Matematika},
pages = {44--59},
year = {1966},
volume = {10},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1966_10_6_a2/}
}
V. Pták. A combinatorial lemma on the existence of convex means and its application to weak compactness. Matematika, Tome 10 (1966) no. 6, pp. 44-59. http://geodesic.mathdoc.fr/item/MAT_1966_10_6_a2/